Sur les fonctions à multiplicateurs

TBD mathscidoc:1701.33218

Acta Mathematica, 13, (2), 8-20, 1890.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:50 uploaded by actaadmin ] [ 55 downloads ] [ 0 comments ]
@inproceedings{,
  title={Sur les fonctions à multiplicateurs},
  author={},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202950012878927},
  booktitle={Acta Mathematica},
  volume={13},
  number={2},
  pages={8-20},
  year={1890},
}
. Sur les fonctions à multiplicateurs. 1890. Vol. 13. In Acta Mathematica. pp.8-20. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202950012878927.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved